MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Positioning Problem (3009); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.H3, h6: the system was serviced in the field by a medtronic representative.No failures were found.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a spinal procedure.It was reported that during a case, the system was having issues taking images and responding.When they went to take 2d image, it would not perform the x-ray so the manufacturer representative (rep) rebooted system.They were then able to take the 2d shot.They flipped to do 3d, and again was unable to spin.The rep rebooted and was able to take both shots.When the case was over, the open gantry button was not responding and so rep had to reboot once more to be able to open gantry.It was noted that the suspected cause was that the site did not wait for the system to fully boot before trying to scan.There was no delay and no impact on patient outcome.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20688597
Report Number3004785967-2024-00688
Device Sequence Number8659193
Product Code OWB
UDI-Device Identifier00763000068066
UDI-Public00763000068066
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight85 KG